Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Painful Urination Could I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum,
Ask the Experts

Sometimes being careful is not enough

Dear Dr.Bob,I think it's time for me to go and get tested. Being only 20, and having a wonderful educational life with a bright future I can't believe that I've been so stupid in the last 8 months. I've slept with my ex-girlfriend several times and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
..."being careful" is defined as having safer sex by properly using latex condoms, then it may very well be "enough" to prevent HIV and a host of other STDs!To specifically address your questions:1.Burning during urination can indeed be a sign of an... Read more »

red colored urine

hello doc, my friend tested hiv poz 9 mths ago. now she is under medications. the problem with her is that she is havin pain while urinating and color of urine is red. her medications include triomune, virodin, virocomb. what would be the cause of...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
I think it is unlikely that her symptoms are related to her antiretroviral medications. I would be most concerned about a urinary tract infection; however, other things are also possible. She needs to be evaluated by her primary provider.Best,Eric Read more »

Joint pain/Urination problems/Rising VL

Dear Dr. Henry: As a follow-up on my current condition, my recent blood counts changed from CD4 254 to 266, and Viral Load 70 to 1,300. I was also having trouble controlling my cholestrol and triglycerides--cholestrol is now at 249, and my tri's...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be somewhat unusual for Lexiva/ritonavir to cause joint problems just in the knees. I would get a rheumatlogist to evaluate your knees. Neurontin can be helpful for neuropathy but most patients require a must higher dose (i.e. up to 3600... Read more »

Tip of Penis Itch

Hi,During the last 2 days, I felt a slight pain when I urinate. Also the tip and inside of my penis got a tinkling itch. Can you advise what is wrong. It started after I had a explosive masturbtaion when I shoot. Thanks.
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,A "tinkling itch" after an "explosive masturbation????" Hmmm . . . sorry, this is an HIV/AIDS information Web site. And one thing that's for certain is that your problem is not HIV related. But, um, thanks for an entertaining Read more »
Articles
The Well Project

Drug Interactions and HIV/AIDS

...Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself ... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

... Table of Contents Liver Basics Symptoms of Liver Damage Tests for Liver Damage The Liver and HIV Liver Disease and Women Caring for Your Liver Taking Care of Yourself Liver Basics Your liver is one of the Read more »
The Well Project

Gynecological Problems

... HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult Read more »
Test Positive Aware Network

Crixivan

...diarrhea, stomach pains, loss of appetite, yellowing of skin/eyes, changed skin color, dry mouth/sore throat, taste changes, painful urination, indigestion, joint pain, hives, and liver toxicity. Itchy/dry skin, ingrown toe nails, and hair loss... Read more »
Connect With Others

some symptoms, time frame question

Posted by Anonymous, 1 Reply
...exposure about a week and a half ago. Shortly after I experienced a discharge and pain during urination. I main concern is HIV. About 7-8 days later I started to feel very slugish with a bit of a sore throat. I have had mono and feel very... Read more »

some symptoms, time frame question

Posted by Anonymous, 2 Replies
...exposure about a week and a half ago. Shortly after I experienced a discharge and pain during urination. I main concern is HIV. About 7-8 days later I started to feel very slugish with a bit of a sore throat. I have had mono and feel very... Read more »

8 days...

Posted by Anonymous, 1 Reply
...recently had unprotected sex with a prostitute in Argentina. (I know Im an idiot) About 3 days later I experienced drainage and painful urination. The day I had the sympotoms I started taking Penicillin. I just got home, and have been feeling... Read more »

Excellent luck on lottery if you reply

Posted by Anonymous
...trying to convince myself it must have been the chaffing against my jeans. Anyway i went to the GU clinic & as I had been for an HIV test before the woman thought I was being paraniod - hope shes right.She refuses to test me at 6 wks but will... Read more »